RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 2, Pages 44–70 (Mi intf14)  

This article is cited in 2 scientific papers (total in 2 papers)

General ergodic theory of transformation groups with invariant measure. Chapter 3. Entropy theory of dynamical systems

I. P. Kornfeld, Ya. G. Sinai


Full text: PDF file (3760 kB)


Citation: I. P. Kornfeld, Ya. G. Sinai, “General ergodic theory of transformation groups with invariant measure. Chapter 3. Entropy theory of dynamical systems”, Dynamical systems – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2, VINITI, Moscow, 1985, 44–70

Citation in format AMSBIB
\Bibitem{KorSin85}
\by I.~P.~Kornfeld, Ya.~G.~Sinai
\paper General ergodic theory of transformation groups with invariant measure. Chapter~3. Entropy theory of dynamical systems
\inbook Dynamical systems~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 2
\pages 44--70
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf14}


Linking options:
  • http://mi.mathnet.ru/eng/intf14
  • http://mi.mathnet.ru/eng/intf/v2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Dimension type characteristics for invariant sets of dynamical systems”, Russian Math. Surveys, 43:4 (1988), 111–151  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. O. G. Bakunin, “Stochastic instability and turbulent transport. Characteristic scales, increments, and diffusion coefficients”, Phys. Usp., 58:3 (2015), 252–285  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:464
    Full text:217

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019